IGB

Connexion

(Article of periodic en Anglais - 1984)

Document title

Robust comparisons of spatial patterns

Authors(s) and Affiliation(s)

MOSLER K C. ;

Abstract

A spatial allocation (a so-called pattern) is represented by a finite measure in two-space, and choices between alternative patterns are based on an average value over space. This paper presents rules for robust comparisons of patterns in the sense that one pattern should be uniformly better than another one with respect to all elements of a certain class of valuation functions. In particular, we investigate the optimum location of a new pattern (i) which interacts with a single given center and (ii) which interacts with several given patterns.

Source

Article of periodic

published at : Regional science and urban economics Amsterdam

Editor :

Millesime : 1984, vol. 14, no3 [pp. 453-463]

Bibliographic references : 8 réf.

Language

Anglais

Refdoc record number (ud4) : 12277601 : Permanent link - XML version
Powered by Pxxo